MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
( internal report # (b)(4)).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: mlc-18 user has high glucose value.Test strip udi#: (b)(4).(b)(4).No code available - customer reported symptom of dry mouth.Note: at follow up call on (b)(6) 2017, the customer stated her condition had improved and that she did not currently have any diabetic symptoms.The customer stated that on (b)(6) 2017 she had gone to the er due to the meter reading hi.Customer stated that her blood test result when at the er using the doctor's meter was hi.Customer was diagnosed with hyperglycemia and was given iv fluids and insulin.There were no new medications or healthcare program suggested.Customer stated she left the hospital on (b)(6) 2017.Blood test performed with the truetrack meter produced result of 600 mg/dl.Customer stated the meter continues to read hi and sometimes gives results.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of hi.The customer's expected fasting blood glucose test result range is 105 - 200 mg/dl.At the time of the call, the customer reported symptoms of blurry vision and dry mouth.Customer stated she would seek medical attention.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 09/16/2018 and open vial date was undisclosed.The meter memory was reviewed for previous test result history: hi (b)(6) 2017 2:30pm, 477mg/dl (b)(6) 2017 9:10pm fasting, 3:551mg/dl (b)(6) 2017 7:51am fasting, 4:483mg/dl (b)(6) 2017 6:12pm fasting, 5:508mg/dl (b)(6) 2017 1:27pm fasting.Memory concerns:hi (b)(6) 2017 6:30pm customer called stating the meter is reading hi.Customer has dry mouth and blurry vision.Explained to customer that an hi is an indication that he blood sugar is over 600mg/dl.Customer will seek medical attention.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6806946
Report Number1000113657-2017-01587
Device Sequence Number150336
Product Code NBW
UDI-Device Identifier00087701405570
UDI-Public(01)00087701405570
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/16/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2017
Initial Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1